# SDR SIMA20190113003

- Difficulty date: January 13, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,288 hours, 37,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY DOUBLER INSTALLED BETWEEN FRAMES 21-22 STRINGERS 8L-11L MAJOR REPAIR. INSTALLED REPAIR FILLER, DOUBLER, AND TRIPLER FOR SKIN REPAIR BETWEEN FR21-22 AND STR 8L-11L IAW ERS- EM-53MR-3626.
